# SDR SWAA2022011953644

- Difficulty date: December 16, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,070 hours, 29,520 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Condition: Cracked
- Location: R/H Vert. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE HORIZONTAL FUSELAGE BLADE GUIDE FOR PANEL 343AT CRACKED. ; / [01] REMOVED RT SIDE HORIZONTAL FUSELAGE BLADE GUIDE FOR PANEL 343AT IAW B737 SRM 51-40-02; [02] VERIFIED STEP #1; [03] OK TO INSTALL NEW REPLACEMENT; [04] INSTALLED RT SIDE HORIZONTAL FUSELAGE BLADE GUIDE FOR PANEL 343AT REF B 737-700 51-40-02. WORK WAS ACCOMPLISHED BY TECHNICIAN REINIER PRADO EMPL # 32404; [05] VERIFIED STEP 4
